Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED Cook; Tube, tracheal (w/wo connector)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED Cook; Tube, tracheal (w/wo connector)
Model Number
G57622
Medical Device Problem Code
Material Discolored (1170)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The airway exchange catheter is discolored in the packaging.
New Search
Submit an Adverse Event Report
Brand Name
Cook
Common Device Name
Tube, tracheal (w/wo connector)
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
50896853
Report Number
50896853
Device Sequence Number
10761905
Product Code
BTR
UDI-Device Identifier
00827002576223
UDI-Public
(01)00827002576223
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/14/2026
Report Date
(Section F)
08/14/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
G57622
Device Catalogue Number
C-CAE-14.0-83-01
Device Lot Number
17094943
Was Device Available for Evaluation?
No
Date Returned to Manufacturer
08/13/2026
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/25/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
08/14/2026